MathSciNet Relay Station
MathSciNet bibliographic data
MR2339295 60J60 (65C30)
Étoré, Pierre; Lejay, Antoine A Donsker theorem to simulate one-dimensional processes with measurable coefficients. ESAIM Probab. Stat. 11 (2007), 301–326.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement